# SDR SWAA2021033056309

- Difficulty date: March 2, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT ON #2 PYLON; HORIZ. SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED R/WING UPPER T/E PANEL JUST AFT OF #2 PYLON HORIZ. SEAL RETAINER IAW SRM 51-40-02-0G-0 PARA 4 AND SOPM 20-50-01.
